Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 311, Number 1
HTML articles powered by AMS MathViewer

Determination of all imaginary cyclic quartic fields with class number $2$
Kenneth Hardy, Richard H. Hudson, David Richman and Kenneth S. Williams PDF
Trans. Amer. Math. Soc. 311 (1989), 1-55
Continuous cohomology and real homotopy type
Edgar H. Brown and Robert H. Szczarba PDF
Trans. Amer. Math. Soc. 311 (1989), 57-106
Realizing rotation vectors for torus homeomorphisms
John Franks PDF
Trans. Amer. Math. Soc. 311 (1989), 107-115
Lie sphere transformations and the focal sets of certain taut immersions
Steven G. Buyske PDF
Trans. Amer. Math. Soc. 311 (1989), 117-133
Peripherally specified homomorphs of knot groups
Dennis Johnson and Charles Livingston PDF
Trans. Amer. Math. Soc. 311 (1989), 135-146
Spectral decompositions of one-parameter groups of isometries on Hardy spaces
Dimitri Karayannakis PDF
Trans. Amer. Math. Soc. 311 (1989), 147-166
Differential-difference operators associated to reflection groups
Charles F. Dunkl PDF
Trans. Amer. Math. Soc. 311 (1989), 167-183
Torsion points on abelian étale coverings of $\textbf {P}^ 1-\{0,1,\infty \}$
Robert F. Coleman PDF
Trans. Amer. Math. Soc. 311 (1989), 185-208
A converse to the mean value property on homogeneous trees
Massimo A. Picardello and Wolfgang Woess PDF
Trans. Amer. Math. Soc. 311 (1989), 209-225
Proper holomorphic mappings from the two-ball to the three-ball
J. A. Cima and T. J. Suffridge PDF
Trans. Amer. Math. Soc. 311 (1989), 227-239
Torsion points of generic formal groups
Michael Rosen and Karl Zimmermann PDF
Trans. Amer. Math. Soc. 311 (1989), 241-253
Topological entropy of homoclinic closures
Leonardo Mendoza PDF
Trans. Amer. Math. Soc. 311 (1989), 255-266
Excessive measures and the existence of right semigroups and processes
J. Steffens PDF
Trans. Amer. Math. Soc. 311 (1989), 267-290
Spreading of singularities at the boundary in semilinear hyperbolic mixed problems. II. Crossing and self-spreading
Mark Williams PDF
Trans. Amer. Math. Soc. 311 (1989), 291-321
Primary cycles on the circle
Louis Block, Ethan M. Coven, Leo Jonker and Michał Misiurewicz PDF
Trans. Amer. Math. Soc. 311 (1989), 323-335
Conjugating homeomorphisms to uniform homeomorphisms
Katsuro Sakai and Raymond Y. Wong PDF
Trans. Amer. Math. Soc. 311 (1989), 337-356
Translation semigroups and their linearizations on spaces of integrable functions
Annette Grabosch PDF
Trans. Amer. Math. Soc. 311 (1989), 357-390
Variations of Hodge structure, Legendre submanifolds, and accessibility
James A. Carlson and Domingo Toledo PDF
Trans. Amer. Math. Soc. 311 (1989), 391-411
Specializations of finitely generated subgroups of abelian varieties
D. W. Masser PDF
Trans. Amer. Math. Soc. 311 (1989), 413-424
Correction to: “Harmonically immersed surfaces in $\textbf {R}^ n$” [Trans. Amer. Math. Soc. 307 (1988), no. 1, 363–372; MR0936822 (89g:53006)]
Gary R. Jensen and Marco Rigoli PDF
Trans. Amer. Math. Soc. 311 (1989), 425-428
Corrigendum to: “Convex subcones of the contingent cone in nonsmooth calculus and optimization” [Trans. Amer. Math. Soc. 302 (1987), no. 2, 661–682; MR0891640 (89d:58017)]
Doug Ward PDF
Trans. Amer. Math. Soc. 311 (1989), 429-431